# SDR ABXA9701076

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991016485
- Condition: Corroded
- Location: Bs 642-729
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LOWER KEEL ATTACH ANGLE CORRODED SEVERAL PLACES FROM FS 642 TO FS 729.  REPLACED LOWER KEEL ATTACH ANGLE IAW DC-9 SRM CHAPTER 51-30-5.
